Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

About general symptoms
      #145977 - 05/13/05 12:36 PM

PLEASE CAN SOMEONE JUST ANSWER ME.
Various websites just post general symptoms and statements about HIV. I know they are more specific explanations about the symptoms. Can soeone just answer these few questions!?
What changes occur to the hair?
What changes occur to the eyes?

Thanks everyone!
Keep in Good health.



Post Extras: Remind Me!   Notify Moderator  
shadow1
Legend

Reged: 12/06/00
Posts: 1209
Re: About general symptoms new
      #146531 - 05/14/05 02:16 PM

The same changes as would occur naturally, there actually are no actual changes caused by HIV that would not occur naturally in a persons life due to age or genetics, so relax. Also remember stress and worry can cause changes faster than anything else.

Post Extras: Remind Me!   Notify Moderator  
ScotCharles
Legend

Reged: 05/06/05
Posts: 924
Loc: Los Angeles
Re: About general symptoms new
      #147206 - 05/16/05 07:21 AM

What do you want, some sort of sign by which you will know if someone has HIV? There is no such sign that will allow you have unprotected sex with a person. The condition is manageable now, for how long who is to know. Make no mistake having HIV/AIDS is inconvenient and expensive, you should avoid infection at all cost.

Have safe sex always, if you screw up, wait 60 days and get tested.

ScotCharles

--------------------
Life is a river.
Carpe diem.

Post Extras: Remind Me!   Notify Moderator  
Basquo
Unregistered

Re: About general symptoms new
      #147214 - 05/16/05 12:23 PM

No changes to hair or eyes. "General symptoms" could be indicative of other things. For example, "chronic diarrhea" could be from HIV, or it could be irritable bowel syndrome, or it could be c. diff infection.

Are you worried that you might have HIV?

Post Extras: Remind Me!   Notify Moderator  
DADIVINE
Unregistered

Re: About general symptoms new
      #156380 - 06/22/05 03:30 AM

CERTAIN MEDS WILL EFFECT YOUR HAIR. U R GOING TO GO THRU A BLUE MOOD, AND NOT KNOW THAT SOMETHING IS WRONG WITH YOU. OTHER WILL SEE IT.
THERE IS THE TRYING TO BELIEVE YOU HAVE THIS. AND SINCE THAT IS HARD TO DO, WE JUST LEAVE IT ALONE, THEY HAVE US SO BRAIN WASHED. WE ONLY HAVE THEIR WORD FOR IT. ITS OKAY. IT HAD TO HAPPEN TO SOMEBODY. LIFE IS BETTER FOR SOME OF US BECAUSE OF THIS. THEY LET THIS LOOSE SOMETHING TO DESTROY
US. BUT FOR ME IT BACKFIRED, IF IT WASNT FOR THEIR
AROGANCE, I WOULD PROBABLY BE DEAD. THIS TAUGHT ME HOW TO STOP,LOOK AND ENJOY

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2340

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3